Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Took nordette as an emergency contraceptive. Are acne, breast tenderness, bumps, dizziness side effects?

hi, i took nordette as an emergency contraceptive . it s been 13 days after I took it and I have experience all the side effects of the pill (i think) because i experienced acne , nausea, back pain , dizziness , breast tenderness, little humps in the areola and white mens. as i read blogs and inquired here before that it will make my period come as early as my due date ,it is actually tom jan 18, but now, i still dont have my menstraution but only dark brown spots and it s been 2 days since i had it. is it an indication of implantation bleeding and that Im now pregnant? please help me. thank you.
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
Aug 2013
Hello and welcome to HCM,

I am here to help you

You have mistakingly placed your question in the ear, nose and throat section and thats why your question has not been answered.

You need to place your question in the WOMENS HEALTH section and am sure one of the specialists will help you out


Dr Sriram Nathan
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor